# SDR CA110223003

- Difficulty date: February 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,636 hours
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Loose
- Location: Magneto
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A ROUTINE 500 HR INTERNAL MAGNETO INSPECTION THE DISTRIBUTOR FINGER WAS FOUND TO BE LOOSE IN THE DISTRIBUTOR GEAR, PN M3008. THIS IS A PROBLEM THAT WAS COMMON TO THE EARLIER SERIES MAGNETOS OF 20 YEARS AGO.  A DISTRIBUTOR GEAR FINGER THAT IS LOOSE WILL STILL OPERATE BUT AS WEAR CONTINUES THE DISTRIBUTOR GEAR FINGER COULD COME OFF AT WHICH POINT THE MAGNETO WILL NOT OPERATE.
